# SDR COMA0260501

- Difficulty date: August 29, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 16,951 hours, 15,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cart
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

A/C FUSELAGE STRUCK BY BAGGAGE CART AND SUSTAINED MAJOR DAMAGE BETWEEN F.S. 654 AND 672, AND STRINGERS 21L TO 23L.C/W REPAIR TO SKIN AND STRINGERS I/A/W SRM 53-00-31 AND 53-00-03 AND REO 601R 53-61-577 AND 579.
